Homotopy invariant results on complete gauge spaces
Agarwal, Ravi P.
Cho, Yeol Je
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 12 times in Scopus (view citations)
Agarwal, Ravi P. Cho, Yeol Je; O'Regan, Donal (2003). Homotopy invariant results on complete gauge spaces. Bulletin of the Australian Mathematical Society 67 (2), 241-248
A fixed point theorem and two homotopy invariant results axe presented for generalised contractive maps defined on complete gauge spaces.